i always get yeast infections while taking amoxicillin. try eating a yogurt everyday. the live clutures in the yogurt replace the good ones that the amoxicillin is killing off.
Yep, I agree with sallystar! She took the words right out of my mouth! :) Good luck!
ask your doc first of course, but i had to treat a yeast infec while i was pg, and was told to use the cream stuff as the diflucan pill is unsafe.
in fact, id ask the doc asap since you could use the cream externally till a few days after done w/ the pills then treat fully.
you should not continue with the infection. its more dangerous to have a long term yeast infec and risk it turning into bacterial vaginosis than to treat it early
Make sure you drink lots and lots of water, everytime i take antibiotics my mum always drums that into me as you can get thrush while taking anitbiotics.
Hi i am also having the exact same problem. Im also 24 weeks pregnant, my doctor gave me some thrush cream to releive the itching, it worked! Good luck x